RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 2, Pages 139–142 (Mi emj58)  

This article is cited in 11 scientific papers (total in 11 papers)

Letter to the Editors

Green functions, reflections, and plane parqueting revisited

H. Begehr, T. Vaitekhovich

Mathematische Institut, Freuer Universität, Berlin, Germany

Full text: PDF file (287 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 08.03.2011
Language:

Citation: H. Begehr, T. Vaitekhovich, “Green functions, reflections, and plane parqueting revisited”, Eurasian Math. J., 2:2 (2011), 139–142

Citation in format AMSBIB
\Bibitem{BegVai11}
\by H.~Begehr, T.~Vaitekhovich
\paper Green functions, reflections, and plane parqueting revisited
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 2
\pages 139--142
\mathnet{http://mi.mathnet.ru/emj58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910837}
\zmath{https://zbmath.org/?q=an:1250.31002}


Linking options:
  • http://mi.mathnet.ru/eng/emj58
  • http://mi.mathnet.ru/eng/emj/v2/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Begehr H., Vaitekhovich T., “Harmonic Dirichlet problem for some equilateral triangle”, Complex Variables and Elliptic Equations, 57:2–4 (2012), 185–196  crossref  mathscinet  zmath  isi  scopus
    2. Begehr H. Vaitekhovich T., “Schwarz Problem in Lens and Lune”, Complex Var. Elliptic Equ., 59:1, SI (2014), 76–84  crossref  mathscinet  zmath  isi  scopus
    3. M. Akel, H. Begehr, “Schwarz problem for first order elliptic systems in unbounded sectors”, Eurasian Math. J., 5:4 (2014), 6–24  mathnet
    4. Begehr H., “Green Function For a Hyperbolic Strip and a Class of Related Plane Domains”, Appl. Anal., 93:11, SI (2014), 2370–2385  crossref  mathscinet  zmath  isi
    5. Sadybekov M.A., Torebek B.T., Turmetov B.Kh., “on An Explicit Form of the Green Function of the Third Boundary Value Problem For the Poisson Equation in a Circle”, International Conference on Analysis and Applied Mathematics (ICAAM 2014), AIP Conference Proceedings, 1611, eds. Ashyralyev A., Malkowsky E., Amer Inst Physics, 2014, 255–260  crossref  isi
    6. Akel M., Alabbad F., “a Riemann–Hilbert Boundary Value Problem in a Triangle”, J. Math. Anal. Appl., 424:1 (2015), 523–536  crossref  mathscinet  zmath  isi  elib
    7. Begehr H., “Integral Representations Related to Complex Partial Differential Operators”, Mathematics and Computing, Springer Proceedings in Mathematics & Statistics, 139, eds. Mohapatra R., Chowdhury D., Giri D., Springer, 2015, 1–17  crossref  mathscinet  zmath  isi  scopus
    8. Akel M. Alabbad F., “Riemann–Hilbert-Type Boundary Value Problems on a Half Hexagon”, Acta. Math. Sin.-English Ser., 33:9 (2017), 1249–1266  crossref  isi
    9. Begehr H., “Green and Neumann Functions For Strips”, New Trends in Analysis and Interdisciplinary Applications, Trends in Mathematics, eds. Dang P., Ku M., Qian T., Rodino L., Birkhauser Boston, 2017, 89–95  crossref  isi
    10. Akel M., “Riemann–Hilbert Problem For the Cauchy-Riemann Operator in Lens and Lune”, Complex Var. Elliptic Equ., 62:10, SI (2017), 1570–1588  crossref  isi
    11. Akel M. Mondal S.R., “Dirichlet Problems in Lens and Lune”, Bull. Malays. Math. Sci. Soc., 41:2 (2018), 1029–1043  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:292
    Full text:123
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019